| Model Number |
9404-2902 |
| Medical Device Problem Codes |
Break (1069); Material Separation (1562); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/03/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The problem may be caused by an inappropriate usage.While encountering to dense bone, the surgeon should use the tibial peg drill to make four pilot holes before positioning the tibial tower onto the tibial baseplate trial, otherwise the device breakage might happened.On the other hands, the device manufacturing manner of the spike part has been revised from one-piece machining to welding to further enhance the device strength.
Event or Problem Description
Dr.Impacted the tower, drilled and punched the tibia following the standard surgical protocol.Once the tower was removed from the tibia using the slotted hammer, dr.Noted one of the tower spikes had broken off and remained in the tibia.A kocher clamp was used to remove the broken spiked from the tibia, adding approximately 1 minute to the case without further incident.The patient was unaffected and the case was completed without further incident.